# SDR SWAA2013020412276

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 30,700 hours, 17,953 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROVO REPORTS FWD SERVICE DOOR SLIDE/PARTIALLY FALLING OUT.  SECURED SLIDE BACK IN PAN/COVER PER MT 725-61-06.
